# SDR TIM2005F00011

- Difficulty date: November 8, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- Engine: Pwa PT6A27
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Part number: G18A22N
- Condition: Corroded
- Location: Mlg Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND.  INSPECTION FOUND A CORRODED GROUND WIRE.  THE FAILURE WAS INTERMITTENT THIS CAUSED CONSIDERABLE TROUBLE IN THE TROUBLESHOOTING AND SEVERAL HOURS OF TIME TO REPAIR THE PROBLEM.  (K)
